# SDR 2004UALA00087

- Difficulty date: January 30, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 17,138 hours, 6,509 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT EXPERIENCED A GREEN HYDRAULIC SYSTEM FAILURE.  REPLACED THE HYDRAULIC SAFETY VALVE.
